# SDR FDEA201908302044

- Difficulty date: August 30, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 73,794 hours, 17,887 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Fire
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

FIRE AT EXTERNAL  POWER CONNECTION BURNED AND MELTED  AIRCRAFT EXTERNAL POWER RECEPTACLE AND COMPONENTS.   INSTALLED EXTERNAL POWER RECEPTACLE REFERENCE AMM 24-41-03-4. COMPLETED   INSTALLATION OF EXTERNAL POWER PANEL REFERENCE DRAWING AAN7220 AND  AMM 20-50-02-2. APPLIED EXTERNAL POWER  REFERENCE MD-11 AMM 24-40-00-2 WITH   NO DEFECTS NOTED. STARTED APU REFERENCE JRH AND ACCOMPLISHED MULTIPLE   POWER TRANSFERS WITH NO  DEFECTS NOTED.  INSTALLED  FLOOR PANEL 123HF  REFERENCE AMM 53-21-04-4. STILL REQUIRES INSTALLATION OF NYLON CORD AND   SEALANT.   INSTALLEDD  NYLON CORD AND SEALED TO FLOOR BOARD.  REF AMM 53-21-  04-4.
